Please Help-pg110192719546

2 Replies
s - December 1

i have cramping and i have been spotting for 3 days now, i don't know if i am late becasue i was 28 days on the pill but i think i might have changed to 35 days so if i am 35 days i would be due today. all i have is spotting but bad cramps, sore brest, tired,and acid reflex really bad i could use some help thise is like my third post and know help yet

 

Tonya - December 1

There are many things that can delay your period. I would wait one week and then take a test. A lot of what you are describing can be from having your period. The pill can cause a lot of side effects that may seem like pregnancy. Don't stress....

 

s - December 1

i went off of the pill in september and we are trying to get pg so i don't know if thise is becasue i went off the pill or because i am pg

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?